BibTeX record journals/csda/GiorgiM16

download as .bib file

@article{DBLP:journals/csda/GiorgiM16,
  author    = {Emanuele Giorgi and
               Alexander J. McNeil},
  title     = {On the computation of multivariate scenario sets for the skew-t and
               generalized hyperbolic families},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {100},
  pages     = {205--220},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.csda.2014.06.024},
  doi       = {10.1016/j.csda.2014.06.024},
  timestamp = {Tue, 18 Feb 2020 13:54:12 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/GiorgiM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics